Document Detail


Indapamide-induced pemphigus foliaceus.
MedLine Citation:
PMID:  12243711     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A variety of drugs have been implicated to induce or trigger pemphigus. A case of pemphigus foliaceus that was probably caused by indapamide, in whom the diagnosis was based on clinical, histologic and direct immunofluorescence testing, is reported here. To the best of the authors' knowledge, this is the first reported patient with indapamide-induced pemphigus.
Authors:
D Bayramgürler; C Erçin; R Apaydin; G Unal
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  The Journal of dermatological treatment     Volume:  12     ISSN:  0954-6634     ISO Abbreviation:  J Dermatolog Treat     Publication Date:  2001 Sep 
Date Detail:
Created Date:  2002-09-23     Completed Date:  2002-10-08     Revised Date:  2005-11-17    
Medline Journal Info:
Nlm Unique ID:  8918133     Medline TA:  J Dermatolog Treat     Country:  England    
Other Details:
Languages:  eng     Pagination:  175-7     Citation Subset:  IM    
Affiliation:
Department of Dermatology, Kocaeli University School of Medicine, Izmit, Turkey. efe99@usa.net
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Antihypertensive Agents / adverse effects*
Diuretics / adverse effects*
Drug Eruptions / pathology*
Humans
Indapamide / adverse effects*
Male
Pemphigus / chemically induced*,  pathology
Chemical
Reg. No./Substance:
0/Antihypertensive Agents; 0/Diuretics; 26807-65-8/Indapamide

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Treatment of multiple miliary osteoma cutis of the face with local application of tretinoin (all-tra...
Next Document:  Indices of torso asymmetry related to spinal deformity in scoliosis.